# SDR RRXA98958

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46162
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 206-270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PERFLIGHT INSPECTION, FOUND SEVERAL DESTROYED RIVET HEADS ON EXTERIOR SKIN SURFACE.  PERFORMED VISAL INSPECTION OF INTERNAL SKIN SECTION, FOUND CORROSION AT STA 206 TO STA 270.  RECEIVED AUTHORIZATION FOR (FERRY FLIGHT) FROM KDAY TO KMQY (TENNESSEE TECHNICAL SERVICES, LLC) FOR EVAUATION.  FOUND SKIN DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED SECTION IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED TEMPORARY REPAIR (200 HOURS) IAW FAA APPROVED DER TENNESSEE TECHNICAL SERVICES EO 98-017.
